Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
keefislegend

Month 5 of Accutane, getting much worse

Recommended Posts

I have been on Accutane for 5 months now. I've been taking Amnesteem, started at a low dose of 40 mg/day and now am up to 60 mg/day. I am a 21 yr old male at 135 lbs.

I had a staph infection on my forehead that was stubborn against all other drugs, so I tried accutane. I've had cysts and scarring acne throughout my life, but by then my face was fairly under control except the forehead issue. First month of accutane, the staph was wiped out fast. Not much else changed for the first few months. Not really a noticeable initial breakout, same old same old acne. In month 4, my face has got terrible. Huge cysts under my eyes (new spot), cheeks, and new zits every day. I've had these cysts for a month now with no progress at all. I know accutane is different for everybody, but after a month of getting worse, and this far into treatment, I'm losing hope. Waking up every morning with no change at all is frustrating, especially when I hear stories of being so clear on accutane and that is why I went on it. I didn't even have terrible acne anymore, and now I do.

Edited by keefislegend

Share this post


Link to post
Share on other sites

Also, I have several squishy-like cysts that seem almost like bubbles that have no way out, which is not like my typical rock-hard cysts. Anybody had any bad problems toward the end of accutane? I've never cleared out at all on my whole treatment..

Share this post


Link to post
Share on other sites

i am having a bad experience with ISO and thats after 5 months. suddenly now im getting all red like im sunburnt and have also gotten one cyste in my forehead where the "head" now is turning green and iw would pop if i even saw it. These side effects didnt start until late in the cure :o

Do you have problems with redness in your cheeks as well? like a sunburn?

cheers

Share this post


Link to post
Share on other sites

i think you should wait till you finish all the treatment of accutane. alot of people were in the same case as you, once they finished with accutante their skin got better. i think you should talk to your dermatologist and tell him/her what´s happening with your acne. i wish you the best of luck and i know for sure that you will have 100% clear skin ;)

Share this post


Link to post
Share on other sites

thank you so much! that was a real pick me up :)

Because every post i read in here it seems that the redness will be for ever when finished

Ive talked to my derm a month ago and he told me that it was normal and because of the dosage. But his answer seems kind of svada and only" i dont really knw so i just tell you something you wanna hear"

But thanks so much for the answer!! i really needed it =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×